# SDR AALA202402052132

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 58,804 hours, 38,038 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT, FLIGHT DECK DOOR JAMMED IN THE CLOSED POSITION. REQUIRED FULL FORCE TO OPEN. UNABLE TO CLOSE. REPLACED MISSING HARDWARD ON UPPER COCKPIT DOOR PANEL.
